English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Enveloping algebras with just infinite Gelfand-Kirillov dimension

MPS-Authors
/persons/resource/persons235490

Iyudu,  Natalia K .
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1905.07507.pdf
(Preprint), 253KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Iyudu, N. K.., & Sierra, S. J. (2020). Enveloping algebras with just infinite Gelfand-Kirillov dimension. Arkiv för Matematik, 58(2), 285-306. doi:10.4310/ARKIV.2020.v58.n2.a4.


Cite as: http://hdl.handle.net/21.11116/0000-0007-8184-1
Abstract
Let $\mf g$ be the Witt algebra or the positive Witt algebra. It is well known that the enveloping algebra $U(\mf g )$ has intermediate growth and thus infinite Gelfand-Kirillov (GK-) dimension. We prove that the GK-dimension of $U(\mf g)$ is {\em just infinite} in the sense that any proper quotient of $U(\mf g)$ has polynomial growth. This proves a conjecture of Petukhov and the second named author for the positive Witt algebra. We also establish the corresponding results for quotients of the symmetric algebra $S(\mf g)$ by proper Poisson ideals. In fact, we prove more generally that any central quotient of the universal enveloping algebra of the Virasoro algebra has just infinite GK-dimension. We give several applications. In particular, we easily compute the annihilators of Verma modules over the Virasoro algebra.